A Caltech Library Service

Linear Control Theory with an ℋ∞ Optimality Criterion

Francis, Bruce A. and Doyle, John C. (1987) Linear Control Theory with an ℋ∞ Optimality Criterion. SIAM Journal on Control and Optimization, 25 (4). pp. 815-844. ISSN 0363-0129.

PDF - Published Version
See Usage Policy.


Use this Persistent URL to link to this item:


This expository paper sets out the principal results in ℋ∞ control theory in the context of continuous-time linear systems. The focus is on the mathematical theory rather than computational methods.

Item Type:Article
Related URLs:
URLURL TypeDescription
Doyle, John C.0000-0002-1828-2486
Additional Information:© 1987 Society for Industrial and Applied Mathematics. Received by the editors February 2, 1985; accepted for publication (in revised form) April 3, 1986.
Subject Keywords:ℋ∞ control theory, linear systems
Issue or Number:4
Record Number:CaltechAUTHORS:FRAsiamjco87
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:13031
Deposited By: Kristin Buxton
Deposited On:16 Jan 2009 03:10
Last Modified:26 Nov 2019 11:15

Repository Staff Only: item control page